logo BDSP

Base documentaire


  1. Toxic epidermal necrolysis (Lyell syndrome) in 77 elderly patients.

    Article - En anglais

    Toxic epidermal necrolysis is a rare, severe drug-induced disorder characterized by extensive epidermal loss.

    This study used the data of a national survey looking for all cases which occurred during a five-year period, The incidence of toxic epidermal necrolysis (cases/million/year) was 2.7 times higher among elderly than among younger adults.

    In the elderly population no female preponderance was found but clinical patterns were similar.

    The fatality of toxic epidermal necrolysis was twice as high in the elderly patients (51%) as in the younger (25%). The drugs incriminated in most cases of toxic epidermal necrolysis were the same in both groups (NSAIDs, antibacterials and anticonvulsants).

    Mots-clés Pascal : Lyell syndrome, Etiologie, Epidémiologie, Vieillard, Homme, Etude statistique, France, Europe, Peau pathologie, Dermatose bulleuse, Erythrodermie

    Mots-clés Pascal anglais : Lyell syndrome, Etiology, Epidemiology, Elderly, Human, Statistical study, France, Europe, Skin disease, Bullous dermatosis, Erythroderma

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 94-0089584

    Code Inist : 002B08E. Création : 199406.